Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

sunflower
Grand Master

Reged: 08/31/06
Posts: 159
Loc: AK
Re: Sustiva + Truvada combination
      02/20/08 09:49 PM

I have been on Atripla for 2 years and have the sleep disturbances you are talking about - UGH! and I have been more depressed. AND my numbers are doing better so I try to ablance it - I treid taking trizivir but was SOOOO nauseous - yuck. So came back to the Atripla. Good luck - keep your DR posted on how you are doing....Hope you find something that works for ya.
Lor

--------------------
Focus on your potential.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Sustiva + Truvada combination richwales 02/20/08 05:45 PM
. * Re: Sustiva + Truvada combination picaropsv   02/22/08 02:46 AM
. * Re: Sustiva + Truvada combination richwales   02/21/08 05:15 PM
. * Re: Sustiva + Truvada combination sunflower   02/20/08 09:49 PM
. * Re: Sustiva + Truvada combination Choosing2Liv   02/21/08 11:04 AM
. * Re: Sustiva + Truvada combination sunflower   02/21/08 09:57 PM
. * Re: Sustiva + Truvada combination Choosing2Liv   02/22/08 04:53 PM
. * Re: Sustiva + Truvada combination whocanfigure   02/20/08 09:08 PM
. * Re: Sustiva + Truvada combination franfrog   02/20/08 08:22 PM
. * Re: Sustiva + Truvada combination Leonardo   02/20/08 06:51 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6782

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3